Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Restlessness, addiction to cartoon and video games. Suggest treatment and medication?

Sir, My son (aged 10 years) is suffering from some kind of phobia and feel restlessness. He is addicted to cartoon serial and video games. EEG is done and report shows :- Awake record reveals 8.5 - 9.5 Hz moderate amplitude alpha activity attenuated on eye opening. There is evidence of intermittent, high amplitude, high amplitude sharp and slow waves discharges seen following hyperventilation . Impression : Abnormal EEG Record, consistent with interictal pattern of generalized seizure disorder. Doctor has prescribed Tab Encorate (Chromo) 200 mg 1 tab twice daily . I have not started giving the dose to my son. Kindly suggest whether it can be cured through counselling or required medication . If given, what are the side effects and how long the medicine to be continued. Thank you in advance. Regards, S Das, Jadavpur, Kolkata - 0000
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Would like to know whether your child ever had a convulsion? Why was the EEG done ?.Now Since the EEG is suggestive of generalised seizure activity then as prescribed start the medication.The Cartoon watching and the vedio games need to be restricted because these can aggravate a seizure activity.The medicine does not have major side effects but while on mediction the liver function test needs to be done at regular interval.The medicine will need to be taken for 3-5 years from the last day of seizure activity.I would suggest you to meet a neurologist who will be able to guide you regarding whether in his case if he will require the medication or not.


Take Care.
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor